# SDR 2001F00054

- Difficulty date: May 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 340B270
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE REPORTED RIGHT AFT INBOARD AND LEFT AFT INBOARD SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200114403.  (M)
